Alert archive / Ohio / Flood Watches in 2011
Flood Watch 6, NWS Cleveland, OH
NWS Cleveland, OH issued this flood watch at Apr 25, 2011, 12:48 PM EDT for 28 counties in Ohio; Crawford County, Erie County, Pennsylvania. It took effect at Apr 25, 2011, 1:00 PM EDT. It was in force for 63 hr.
The area
The counties it named.
The facts
- Issued
- Apr 25, 2011, 12:48 PM EDT (16:48 UTC)
- In effect from
- Apr 25, 2011, 1:00 PM EDT
- Expired
- Apr 28, 2011, 4:00 AM EDT
- In force
- 63 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- None
All 30 counties
Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA
The radar
The Cleveland radar (KCLE), 34 km from the middle of the area, began a volume at 16:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 4.8 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 698 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
078 WGUS61 KCLE 251648 FFACLE URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 1248 PM EDT MON APR 25 2011 ...ELEVATED FLOOD RISK THROUGH MID WEEK AS WET STORM SYSTEMS TRACK THROUGH THE REGION ... ..A STALLED FRONTAL BOUNDARY WILL CONTINUE TO SERVE AS A FOCUS FOR NUMEROUS SHOWERS AND THUNDERSTORMS INTO TONIGHT. ADDITIONAL HEAVY RAIN OVER THE SATURATED GROUND WILL ELEVATE THE FLOODING RISK OVER THE WATCH AREA. MORE RAIN IS EXPECTED TUESDAY AND WEDNESDAY AS AREAS OF LOW PRESSURE MOVE INTO THE REGION. AREAS ALONG AND WEST OF I 71...AND ESPECIALLY NORTHWEST OHIO ARE OF SPECIAL CONCERN. RAINFALL TOTALS THROUGH WEDNESDAY ARE EXPECTED TO REACH 3 TO 4 INCHES WITH LOCALLY HIGHER AMOUNTS. OHZ003-006>011-017>020-027>031-036>038-047-260500- /O.NEW.KCLE.FA.A.0006.110425T1700Z-110428T0800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA- HURON-MEDINA-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-MARION- MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...FINDLAY...TIFFIN... NORWALK...MEDINA...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...MARION...MOUNT GILEAD...MILLERSBURG... MOUNT VERNON 1248 PM EDT MON APR 25 2011 ...FLOOD WATCH IN EFFECT THROUGH LATE WEDNESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...ASHLAND...CRAWFORD...ERIE OH...HURON... KNOX...LORAIN...MARION...MORROW AND RICHLAND. IN NORTHEAST OHIO...CUYAHOGA...HOLMES...MEDINA AND WAYNE. IN NORTHWEST OHIO...HANCOCK...LUCAS...OTTAWA...SANDUSKY...SENECA...WOOD AND WYANDOT. * THROUGH LATE WEDNESDAY NIGHT * SEVERAL PERIODS OF HEAVY SHOWERS AND THUNDERSTORMS...COMBINED WITH THE SATURATED GROUND...COULD LEAD TO FLOODING. * ADDITIONAL RAINFALL TOTALS OF 3 TO 4 INCHES WITH ISOLATED HEAVIER AMOUNTS CAN BE EXPECTED THROUGH WEDNESDAY EVENING. THESE HEAVY RAINS WILL CAUSE RAPID RISES ON RIVERS AND STREAMS THROUGHOUT THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES && $$
7 follow-up statements
423 WGUS61 KCLE 260709 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 309 AM EDT TUE APR 26 2011 ...ELEVATED FLOOD RISK THROUGH MID WEEK AS A SERIES OF STORM SYSTEMS TRACK ACROSS THE REGION... .OCCASIONAL SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS NORTHWEST OHIO THROUGH WEDNESDAY NIGHT AS A SERIES OF LOW PRESSURE SYSTEMS MOVE ACROSS THE WESTERN AND CENTRAL GREAT LAKES. ADDITIONAL HEAVY RAIN OVER THE SATURATED GROUND WILL ELEVATE THE FLOODING RISK OVER THE WATCH AREA. MORE THUNDERSTORMS ARE EXPECTED LATER TODAY AND WEDNESDAY. AREAS ALONG AND WEST OF I 71...AND ESPECIALLY NORTHWEST OHIO ARE OF SPECIAL CONCERN. RAINFALL TOTALS THROUGH WEDNESDAY NIGHT ARE EXPECTED TO REACH 3 TO 4 INCHES WITH LOCALLY HIGHER AMOUNTS. OHZ003-006>011-017>020-027>031-036>038-047-261515- /O.CON.KCLE.FA.A.0006.000000T0000Z-110428T0800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA- HURON-MEDINA-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-MARION- MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...FINDLAY...TIFFIN... NORWALK...MEDINA...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...MARION...MOUNT GILEAD...MILLERSBURG... MOUNT VERNON 309 AM EDT TUE APR 26 2011 ...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE WEDNESDAY NIGHT... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO... ASHLAND...CRAWFORD...ERIE OH...HURON...KNOX...LORAIN... MARION...MORROW AND RICHLAND. IN NORTHEAST OHIO...CUYAHOGA... HOLMES...MEDINA AND WAYNE. IN NORTHWEST OHIO...HANCOCK... LUCAS...OTTAWA...SANDUSKY...SENECA...WOOD AND WYANDOT. * THROUGH LATE WEDNESDAY NIGHT * SEVERAL PERIODS OF HEAVY SHOWERS AND THUNDERSTORMS...COMBINED WITH THE SATURATED GROUND...COULD LEAD TO FLOODING. * ADDITIONAL THUNDERSTORMS ARE EXPECTED LATER THIS AFTERNOON AND EVENING. HEAVY RAINS FROM THUNDERSTORMS WILL CAUSE RAPID RISES ON RIVERS AND STREAMS THROUGHOUT THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES && $$
365 WGUS61 KCLE 261505 AAA FFACLE FLOOD WATCH...UPDATED NATIONAL WEATHER SERVICE CLEVELAND OH 1105 AM EDT TUE APR 26 2011 ...ELEVATED FLOOD RISK THROUGH MID WEEK AS A SERIES OF STORM SYSTEMS TRACK ACROSS THE REGION... .OCCASIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE AREA TODAY THROUGH WEDNESDAY NIGHT AS A SERIES OF LOW PRESSURE SYSTEMS MOVE ACROSS THE GREAT LAKES. THE ADDITIONAL RAIN OVER THE SATURATED GROUND WILL ELEVATE THE FLOODING RISK OVER THE WATCH AREA. RAINFALL TOTALS THROUGH WEDNESDAY NIGHT ARE EXPECTED TO REACH 3 TO 4 INCHES WITH LOCALLY HIGHER AMOUNTS. OHZ003-006>011-017>020-027>031-036>038-047-262315- /O.CON.KCLE.FA.A.0006.000000T0000Z-110428T0800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA- HURON-MEDINA-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-MARION- MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...FINDLAY...TIFFIN... NORWALK...MEDINA...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...MARION...MOUNT GILEAD...MILLERSBURG... MOUNT VERNON 1105 AM EDT TUE APR 26 2011 ...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE WEDNESDAY NIGHT... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO... ASHLAND...CRAWFORD...ERIE OH...HURON...KNOX...LORAIN... MARION...MORROW AND RICHLAND. IN NORTHEAST OHIO...CUYAHOGA... HOLMES...MEDINA AND WAYNE. IN NORTHWEST OHIO...HANCOCK... LUCAS...OTTAWA...SANDUSKY...SENECA...WOOD AND WYANDOT. * THROUGH LATE WEDNESDAY NIGHT * SEVERAL PERIODS OF HEAVY SHOWERS AND THUNDERSTORMS...COMBINED WITH THE SATURATED GROUND...COULD LEAD TO FLOODING. * THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. HEAVY RAINS FROM THUNDERSTORMS WILL CAUSE RAPID RISES ON RIVERS AND STREAMS THROUGHOUT THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES && $$ SCHULER
520 WGUS61 KCLE 261936 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 336 PM EDT TUE APR 26 2011 ...HIGH FLOOD RISK ACROSS THE AREA AS MORE RAIN EXPECTED THROUGH WEDNESDAY NIGHT... .MOST OF NORTHERN OHIO AND NORTHWEST PENNSYLVANIA HAD A BREAK IN THE WET WEATHER EARLIER TODAY. HOWEVER...MORE SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS EVENING...AND AGAIN WEDNESDAY. DUE TO THE SATURATED GROUND ANY MODERATE TO HEAVY RAIN POSE THE THREAT OF ADDITIONAL FLOODING. OHZ003-006>011-017>020-027>031-036>038-047-270400- /O.CON.KCLE.FA.A.0006.000000T0000Z-110428T0800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA- HURON-MEDINA-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-MARION- MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...FINDLAY...TIFFIN... NORWALK...MEDINA...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...MARION...MOUNT GILEAD...MILLERSBURG... MOUNT VERNON 336 PM EDT TUE APR 26 2011 ...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE WEDNESDAY NIGHT... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO... ASHLAND...CRAWFORD...ERIE OH...HURON...KNOX...LORAIN... MARION...MORROW AND RICHLAND. IN NORTHEAST OHIO...CUYAHOGA... HOLMES...MEDINA AND WAYNE. IN NORTHWEST OHIO...HANCOCK... LUCAS...OTTAWA...SANDUSKY...SENECA...WOOD AND WYANDOT. * THROUGH LATE WEDNESDAY NIGHT * SEVERAL PERIODS OF HEAVY SHOWERS AND THUNDERSTORMS TONIGHT THROUGH WEDNESDAY NIGHT...COMBINED WITH THE SATURATED GROUND...COULD LEAD TO FLOODING. * ADDITIONAL RAINFALL OF BETWEEN ONE ONE AND TWO INCH IS EXPECTED BY WEDNESDAY NIGHT...WITH ISOLATED HIGHER AMOUNTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES && $$
660 WGUS61 KCLE 270741 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 341 AM EDT WED APR 27 2011 ...HIGH FLOOD RISK ACROSS THE AREA AS MORE RAIN EXPECTED THROUGH WEDNESDAY NIGHT... .OCCASIONAL SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS NORTHWEST AND NORTH CENTRAL OHIO THROUGH THURSDAY MORNING... AS A SERIES OF LOW PRESSURE SYSTEMS MOVE ACROSS THE AREA. THIS COMBINED WITH THE SATURATED CONDITIONS MAY PRODUCE FLOODING ACROSS THE WATCH AREA. OHZ003-006>011-017>020-027>031-036>038-047-271545- /O.CON.KCLE.FA.A.0006.000000T0000Z-110428T0800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA- HURON-MEDINA-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-MARION- MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...FINDLAY...TIFFIN... NORWALK...MEDINA...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...MARION...MOUNT GILEAD...MILLERSBURG... MOUNT VERNON 341 AM EDT WED APR 27 2011 ...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO... ASHLAND...CRAWFORD...ERIE OH...HURON...KNOX...LORAIN... MARION...MORROW AND RICHLAND. IN NORTHEAST OHIO...CUYAHOGA... HOLMES...MEDINA AND WAYNE. IN NORTHWEST OHIO...HANCOCK... LUCAS...OTTAWA...SANDUSKY...SENECA...WOOD AND WYANDOT. * THROUGH LATE TONIGHT * PERIODS OF WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS NORTHWEST AND NORTH CENTRAL OHIO THROUGH THURSDAY MORNING. HEAVY RAIN FROM THE THUNDERSTORMS WILL CAUSE RAPID RISES ON RIVERS AND STREAMS ACROSS THE AREA. * AN ADDITIONAL ONE TO TWO INCHES OF RAIN IS EXPECTED BY THURSDAY MORNING...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES && $$
095 WGUS61 KCLE 271432 FFACLE URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 1032 AM EDT WED APR 27 2011 ...HIGH FLOOD RISK ACROSS THE AREA AS MORE RAIN EXPECTED THROUGH EARLY THURSDAY MORNING... .OCCASIONAL SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS NORTHWEST AND NORTH CENTRAL OHIO THROUGH THURSDAY MORNING...AS A SERIES OF LOW PRESSURE SYSTEMS MOVE ACROSS THE AREA. THIS COMBINED WITH THE SATURATED CONDITIONS MAY PRODUCE FLOODING ACROSS THE WATCH AREA. OHZ012>014-021>023-032-033-089-PAZ001>003-272345- /O.EXA.KCLE.FA.A.0006.000000T0000Z-110428T0800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LAKE-GEAUGA-ASHTABULA INLAND-SUMMIT-PORTAGE-TRUMBULL-STARK- MAHONING-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- INCLUDING THE CITIES OF...MENTOR...CHARDON...JEFFERSON...AKRON... RAVENNA...WARREN...CANTON...YOUNGSTOWN...ASHTABULA...ERIE... EDINBORO...MEADVILLE 1032 AM EDT WED APR 27 2011 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS EXPANDED THE * FLOOD WATCH TO INCLUDE PORTIONS OF NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...IN NORTHEAST OHIO...ASHTABULA INLAND...ASHTABULA LAKESHORE... GEAUGA...LAKE...MAHONING...PORTAGE...STARK...SUMMIT AND TRUMBULL. IN NORTHWEST PENNSYLVANIA...CRAWFORD PA...NORTHERN ERIE AND SOUTHERN ERIE. * THROUGH LATE TONIGHT * SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN ARE EXPECTED THIS AFTERNOON THROUGH EARLY THURSDAY MORNING. * RAINFALL AMOUNTS OF ONE TO TWO INCHES WITH LOCALLY HIGHER IS EXPECTED. SATURATED GROUNDS AND ELEVATED RIVERS AND STREAMS COULD LEAD TO RAPIDLY DEVELOPING FLOODS IN AREAS OF HEAVY RAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES && $$ OHZ003-006>011-017>020-027>031-036>038-047-272345- /O.CON.KCLE.FA.A.0006.000000T0000Z-110428T0800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA- HURON-MEDINA-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-MARION- MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...FINDLAY...TIFFIN... NORWALK...MEDINA...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...MARION...MOUNT GILEAD...MILLERSBURG... MOUNT VERNON 1032 AM EDT WED APR 27 2011 ...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO... ASHLAND...CRAWFORD...ERIE OH...HURON...KNOX...LORAIN... MARION...MORROW AND RICHLAND. IN NORTHEAST OHIO...CUYAHOGA... HOLMES...MEDINA AND WAYNE. IN NORTHWEST OHIO...HANCOCK... LUCAS...OTTAWA...SANDUSKY...SENECA...WOOD AND WYANDOT. * THROUGH LATE TONIGHT * PERIODS OF WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS NORTHWEST AND NORTH CENTRAL OHIO THROUGH THURSDAY MORNING. HEAVY RAIN FROM THE THUNDERSTORMS WILL CAUSE RAPID RISES ON RIVERS AND STREAMS ACROSS THE AREA. * AN ADDITIONAL ONE TO TWO INCHES OF RAIN IS EXPECTED BY THURSDAY MORNING...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES && $$
960 WGUS61 KCLE 271543 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 1143 AM EDT WED APR 27 2011 ...HIGH FLOOD RISK ACROSS THE AREA AS MORE RAIN EXPECTED THROUGH EARLY THURSDAY MORNING... .OCCASIONAL SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS NORTHWEST AND NORTH CENTRAL OHIO THROUGH THURSDAY MORNING...AS A SERIES OF LOW PRESSURE SYSTEMS MOVE ACROSS THE AREA. THIS COMBINED WITH THE SATURATED CONDITIONS MAY PRODUCE FLOODING ACROSS THE WATCH AREA. OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-272345- /O.CON.KCLE.FA.A.0006.000000T0000Z-110428T0800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO... MEADVILLE 1143 AM EDT WED APR 27 2011 ...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF OHIO AND NORTHWEST PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...IN OHIO...ASHLAND...ASHTABULA INLAND... ASHTABULA LAKESHORE...CRAWFORD...CUYAHOGA...ERIE OH...GEAUGA... HANCOCK...HOLMES...HURON...KNOX...LAKE...LORAIN...LUCAS... MAHONING...MARION...MEDINA...MORROW...OTTAWA...PORTAGE... RICHLAND...SANDUSKY...SENECA...STARK...SUMMIT...TRUMBULL... WAYNE...WOOD AND WYANDOT. IN NORTHWEST PENNSYLVANIA...CRAWFORD PA...NORTHERN ERIE AND SOUTHERN ERIE. * THROUGH LATE TONIGHT * SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN ARE EXPECTED THIS AFTERNOON THROUGH EARLY THURSDAY MORNING. * RAINFALL AMOUNTS OF ONE TO TWO INCHES WITH LOCALLY HIGHER IS EXPECTED. SATURATED GROUNDS AND ELEVATED RIVERS AND STREAMS COULD LEAD TO RAPIDLY DEVELOPING FLOODS IN AREAS OF HEAVY RAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES && $$
133 WGUS61 KCLE 280008 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 808 PM EDT WED APR 27 2011 ...HIGH FLOOD RISK ACROSS THE AREA AS MORE RAIN EXPECTED THROUGH EARLY THURSDAY MORNING... .OCCASIONAL SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS NORTHWEST AND NORTH CENTRAL OHIO THROUGH THURSDAY MORNING. LOW PRESSURE WILL MOVE NORTHEAST ACROSS OHIO INTO LAKE ERIE SPREADING SHOWERS AND THUNDERSTORMS INTO THE REGION. THIS COMBINED WITH THE SATURATED SOIL CONDITIONS MAY PRODUCE FLOODING ACROSS THE WATCH AREA. OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-280800- /O.CON.KCLE.FA.A.0006.000000T0000Z-110428T0800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO... MEADVILLE 808 PM EDT WED APR 27 2011 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF OHIO AND NORTHWEST PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...IN OHIO...ASHLAND...ASHTABULA INLAND... ASHTABULA LAKESHORE...CRAWFORD...CUYAHOGA...ERIE OH...GEAUGA... HANCOCK...HOLMES...HURON...KNOX...LAKE...LORAIN...LUCAS... MAHONING...MARION...MEDINA...MORROW...OTTAWA...PORTAGE... RICHLAND...SANDUSKY...SENECA...STARK...SUMMIT...TRUMBULL... WAYNE...WOOD AND WYANDOT. IN NORTHWEST PENNSYLVANIA...CRAWFORD PA...NORTHERN ERIE AND SOUTHERN ERIE. * UNTIL 4 AM EDT THURSDAY * SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN ARE EXPECTED OVERNIGHT. SOME OF THE THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY RAIN AND THIS COULD AFFECT STREAMS IN THE LOCAL AREA AND CAUSE PONDING OF WATER IN LOW LYING AREAS. * RAINFALL AMOUNTS OF ONE TO TWO INCHES WITH LOCALLY HIGHER AMOUNTS IS EXPECTED. SATURATED SOIL AND ELEVATED WATER LEVELS IN RIVERS AND STREAMS COULD LEAD TO A RAPIDLY DEVELOPING FLOOD SITUATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO OR YOUR FAVORITE WEATHER SOURCE FOR FURTHER DETAILS OR UPDATES. && $$ LOMBARDY
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this flood watch went out at Apr 25, 7:38 AM EDT, 5 hours 10 minutes earlier.
Area forecast discussion, Apr 25, 7:38 AM EDT, 5 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 738 AM EDT MON APR 25 2011 .SYNOPSIS... A LOW PRESSURE SYSTEM IN TEXAS WILL MOVE INTO THE CENTRAL GREAT LAKES TONIGHT...LIFTING A WARM FRONT ACROSS THE AREA. A SERIES OF LOW PRESSURE SYSTEMS WILL MOVE ACROSS THE AREA TUESDAY NIGHT INTO WEDNESDAY NIGHT. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... RAIN SHIELD OVER SW INDIANA WILL SPREAD OVER THE AREA THIS MORNING. RAIN SHIELD MATCHES UP NICELY WITH THE UPPER LEVEL DIVERGENCE FROM 300 MB JET. WITH THE WARM FRONT LINGERING SOUTH OF THE AREA LEFT OUT THUNDER FOR THIS MORNING. EXPECT A SECOND BATCH OF RAIN THIS AFTERNOON. BY THEN FRONT WILL HAVE LIFTED FURTHER NORTH SO DID INCLUDE CHANCE OF THUNDER FOR THIS AFTERNOON. NAM APPEARS TO BE SUFFERING FROM CONVECTIVE FEEDBACK PROBLEMS SO LEANED MORE TOWARD GFS FOR PRECIP TODAY. FORECAST PROBLEM FOR TODAY IS HOW FAR NORTH WILL THE FRONT REACH THIS AFTERNOON. CURRENTLY WARM FRONT IS MID WAY BETWEEN COLUMBUS AND PITTSBURGH. DUE TO THE PROXIMITY OF THE FRONT LEANED TOWARD THE WARMER GFS FOR FORECAST. && .SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/... MODELS CONTINUE TO POUND AREA WITH DOUBLE BARREL LOWS LATE TUESDAY NIGHT INTO WEDNESDAY NIGHT. MODELS STILL NOT IN TOTAL AGREEMENT ON THE EXACT TRACK AND TIMING OF THESE SYSTEMS...SO TIMING THE RAIN FROM THESE SYSTEMS IS PRECARIOUS AT BEST. WILL NEED TO MONITOR SITUATION CLOSELY FOR POTENTIAL FLOODING PROBLEMS. FINALLY GET A BREAK FROM THE RAIN ON THURSDAY. MODELS CONTINUE TO PUSH FRONT ACROSS THE AREA WEDNESDAY NIGHT WITH HIGH PRESSURE MOVING ACROSS THE AREA THURSDAY INTO THURSDAY NIGHT. A FEW LINGERING SHOWERS NOT OUT OF THE QUESTION FOR THURSDAY BUT HEAVIEST RAIN SHOULD BE OVER BY THEN. && .LONG TERM /FRIDAY THROUGH SUNDAY/... MODELS CONTINUE TO INDICATE MINOR DIFFERENCES IN HOW FAST TO LIFT LOW PRESSURE ACROSS THE NORTHEASTERN US. EVEN WITH THE DIFFERENCES THERE WILL BE NW FLOW ACROSS THE AREA WITH A FEW SHOWERS POSSIBLE THROUGH FRIDAY AFTERNOON. BY FRIDAY NIGHT HIGH PRESSURE WILL RIDGE NORTHWARD BEFORE SLIDING TO THE MIDDLE ATLANTIC. WARMER BY SATURDAY AS SOUTHERLY FLOW INCREASES. MODELS THEN DIFFER ON HOW TO HANDLE DEEPENING LOW PRESSURE OVER THE NORTHERN PLAINS. HAVE LEANED TOWARD A SLIGHTLY MORE PROGRESSIVE GFS SOLUTION AT THIS TIME WHICH WOULD BRING A ROUND OF THUNDERSTORMS INTO THE AREA FROM WEST TO EAST FOR SATURDAY EVENING INTO THE OVERNIGHT. A FEW SHOWERS MAY LINGER INTO SUNDAY. TEMPERATURES WILL WARM INTO AT LEAST THE MIDDLE 60S BY SATURDAY WITH SOME MINOR COOLING INTO SUNDAY. && .AVIATION /11Z MONDAY THROUGH FRIDAY/... NEXT RIPPLE OF LOW PRESSURE IS MOVING NORTHWARD ALONG THE QUASI STATIONARY SURFACE BOUNDARY THAT IS LOCATED ACROSS CENTRAL OHIO. ALL LOCATIONS ACROSS THE SOUTHERN HALF OF THE AREA ARE EXPERIENCING IFR CONDITIONS WITH LOW CEILINGS AND VISIBILITIES. CLOSER TO THE LAKE MOST LOCATIONS ARE MVFR WITH SOME IFR BEGINNING TO DEVELOP WITH THE INITIAL MIX AFTER SUNRISE. AN AREA OF SHOWERS WILL SPREAD ACROSS THE ENTIRE REGION THROUGH THE MORNING. CANT RULE OUT A FEW RUMBLES OF THUNDER SO PLACED A CB IN SEVERAL OF THE TAF SITES. GENERALLY IFR CONDITIONS WILL OCCUR WITH THE SHOWERS AS THEY MOVE NORTHEAST. THERE WILL BE A BREAK AT SOME POINT DURING THE AFTERNOON. UNCERTAINTY IS HOW LONG OF A BREAK TO ANTICIPATE. ATTEMPTED TO TIME THIS IN LATE THIS AFTERNOON INTO THE EVENING. THE NEXT ROUND OF SHOWERS AND THUNDERSTORMS WILL DEVELOP AND MAINLY AFFECT THE WESTERN HALF OF THE REGION. ALL LOCATIONS WILL HAVE AT LEAST MVFR CEILINGS WITH SOME SCATTERED AREAS OF IFR LIKELY SINCE THE LOWER LEVELS WILL REMAIN SATURATED THROUGH THE NIGHT. AS THE BOUNDARY WOBBLES NORTHWARD THERE MAY BE A RETURN TO SOUTHERLY WINDS FOR THE SOUTHERN PORTION OF THE REGION. IF THIS OCCURS CEILINGS MAY BE ABLE TO LIFT TO LOW END VFR LEVELS. WINDS COULD INCREASE TO THE 15 TO 20 KNOT RANGE. .OUTLOOK...PERIODS OF NON-VFR LIKELY TUESDAY THROUGH THURSDAY. && .MARINE... A STATIONARY FRONT LOCATED OVER CENTRAL OHIO WILL BEGIN TO LIFT NORTHWARD AS WARM FRONT TODAY. THE FRONT WILL MOVE NORTH OF LAKE ERIE ON TUESDAY AS LOW PRESSURE MOVES TO SOUTHERN WISCONSIN. THIS WILL CAUSE INCREASING SOUTH TO SOUTHWEST WINDS ACROSS THE LAKE. WINDS MAY INCREASE ENOUGH TO WARRANT THE ISSUANCE OF A SMALL CRAFT ADVISORY. ANOTHER AREA OF LOW PRESSURE WILL INFLUENCE THE REGION AS IT MOVES FROM WESTERN TENNESSEE WEDNESDAY AFTERNOON. THIS LOW IS EXPECTED TO BE STRONGER AS IT MOVES NORTH ACROSS LAKE ERIE WEDNESDAY NIGHT. THE STRONGEST WINDS WILL ARRIVE IN THE WAKE OF THE LOW ON THURSDAY WITH WINDS INCREASING TO AT LEAST 15 TO 25 KNOTS. IF THE COLD ADVECTION IS STRONG ENOUGH WE MAY HAVE TO THINK ABOUT GALES. BY FRIDAY A RIDGE OF HIGH PRESSURE WILL EXTEND ACROSS THE LAKE FROM THE SOUTH WITH LIGHTER WEST WINDS EXPECTED. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...DJB NEAR TERM...DJB SHORT TERM...DJB LONG TERM...MULLEN AVIATION...MULLEN MARINE...MULLEN
Hazardous weather outlook, Apr 25, 5:10 AM EDT, 7 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 510 AM EDT MON APR 25 2011 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-260915- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 510 AM EDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED TODAY OR TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED EACH DAY THROUGH WEDNESDAY NIGHT. FLOODING PROBLEMS WILL LIKELY DEVELOP. THERE IS A CHANCE FOR STRONG TO SEVERE THUNDERSTORMS ON TUESDAY INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 3:00 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Apr 25, 3:23 PM EDT | Small Craft Advisory | CLE | 14 hr | |
| Apr 25, 3:41 PM EDT | Areal Flood Warning | CLE | Ashland, Crawford, Cuyahoga, Erie, Huron, Lorain and 7 more | 6 hr |
| Apr 25, 3:55 PM EDT | Tornado Warning | CLE | Ashland, Crawford, Huron, Richland | 24 min |
| Apr 25, 4:52 PM EDT | Flash Flood Warning | CLE | Erie, Huron, Lorain | 3 hr |
| Apr 25, 4:55 PM EDT | River Flood Warning | CLE | Lorain | 53 hr |
| Apr 25, 5:12 PM EDT | River Flood Warning | CLE | Lucas, Wood | 4 days |
| Apr 25, 5:12 PM EDT | River Flood Warning | CLE | Lucas, Wood | 5 days |
| Apr 25, 5:12 PM EDT | River Flood Warning | CLE | Hancock | 61 hr |
| Apr 25, 5:12 PM EDT | River Flood Warning | CLE | Marion | 61 hr |
| Apr 25, 5:12 PM EDT | River Flood Warning | CLE | Marion | 4 days |
| Apr 25, 5:12 PM EDT | River Flood Warning | CLE | Holmes, Wayne | 53 hr |
| Apr 25, 5:28 PM EDT | Special Marine Warning | CLE | 62 min |
Nearby
Flood Watches in Ohio, 2011Flood Watches in Pennsylvania, 2011Every flood watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.